MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112680
Medical Device Problem Codes Mechanical Jam (2983); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Customer reported that the pin jammed in stabilizer.
 
Event or Problem Description
Customer reported that the pin jammed in stabilizer.
 
Additional Manufacturer Narrative
When this decision was accessed it was done so through a different criteria.Upon further investigation the conclusion, per our risk documentation, has been updated and the below is the no report rationale.A review of the for partial knee arthroplasty mako system a0022859 rev 6.For inability or difficulty disassembling system elements indicates that the highest potential severity of harm is s2 with a potential occurrence level 02.Additionally, a review of the complaint history data for the past 4 years indicated there have been no reports of serious injury or death as a result of similar events with this device family.Based upon this review, it is unlikely that a serious injury or death would result if this event were to recur.Therefore, this event is not reportable.

Brand Name
ARRAY STABILIZER, SHORT, 4.0MM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9694885
Report Number3005985723-2020-00078
Device Sequence Number2422399
Product Code OLO
UDI-Device Identifier00848486017903
UDI-Public00848486017903
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112680
Device Catalogue Number112680
Device Lot Number19181117
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;